# SDR 2011FA0000561

- Difficulty date: July 28, 2011
- Submitted: September 1, 2011
- Operation: General aviation
- Aircraft: N91568
- Make and model: Cessna 182M
- Aircraft serial: 18259821
- Aircraft time: 4,094 hours
- Engine: Cont O470R
- Engine time: 1,065 hours
- Propeller: Mcauly 2A34C201
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Tail Cone
- Part time: 4,094 hours
- Component: Tail Cone Assy, Cessna
- Component part number: 0712652200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A VISUAL INSP OF THE AFT FUSELAGE BULKHEAD IAW AD 72-07-09;  DISCOVERED CRACKS IN THE AFT BULKHEAD BETWEEN THE RUDDER CABLE CUTOUT AND THE BULKHEAD FLANGE (BOTH SIDES).  FOLLOWING THE INSTRUCTIONS IN THE AD, PERFORMED A TORQUE CHECK OF THE BOLTS IN THE FORWARD VERTICAL STABILIZER SPAR AND DISCOVERED THAT THEY WERE LOOSE.  THE BULKHEAD HAS BEEN REPLACED, ALL AD REQUIREMENTS HAVE BEEN MET, AND THE ACFT RETURNED TO SERVICE.  THIS MALFUNCTION/DIFFICULTY REPORT IS BEING SUBMITTED TO COMPLY WITH THE REPORTING REQUIREMENTS OF THE AD.
